# SDR SWAA2017012311398

- Difficulty date: January 18, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-7
- Aircraft serial: 30657
- Aircraft time: 39,699 hours, 25,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY TEST.  R&R BATTERY PACK PER DWG.
